BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2013 >
Volume 39, Number 3-4 >

Please use this identifier to cite or link to this item:

Title: Asymptotic Behavior in Sliding Mode Control Systems
Authors: Zolezzi, Tullio
Keywords: sliding mode control
practical stability
asymptotic convergence
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 39, No 3-4, (2013), 215p-232p
Abstract: Practical stability of real states of nonlinear sliding mode control systems is related to asymptotic vanishing of the corresponding sliding errors. Conditions are found such that, if the equivalent control achieves exponential stability, then real states are practically stable. In special cases, their exponential stability is obtained. A link between convergence of regularization procedures and metric regularity is pointed out. 2010 Mathematics Subject Classification: 93B12, 93D15.
ISSN: 1310-6600
Appears in Collections:Volume 39, Number 3-4

Files in This Item:

File Description SizeFormat
2013-215-232.pdf493.31 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License